Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Criteria for positively quadratically hyponormal weighted shifts


Authors: Ju Youn Bae, Il Bong Jung and George R. Exner
Journal: Proc. Amer. Math. Soc. 130 (2002), 3287-3294
MSC (2000): Primary 47B37, 47B20
Published electronically: May 29, 2002
MathSciNet review: 1913008
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For bounded linear operators on Hilbert space, positive quadratic hyponormality is a property strictly between subnormality and hyponormality and which is of use in exploring the gap between these more familiar properties. Recently several related positively quadratically hyponormal weighted shifts have been constructed. In this note we establish general criteria for the positive quadratic hyponormality of weighted shifts which easily yield the results for these examples and other such weighted shifts.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B37, 47B20

Retrieve articles in all journals with MSC (2000): 47B37, 47B20


Additional Information

Ju Youn Bae
Affiliation: Department of Mathematics, College of Natural Sciences, Kyungpook National University, Taegu 702-701, Korea
Email: baejuyoun@hanmir.com

Il Bong Jung
Affiliation: Department of Mathematics, College of Natural Sciences, Kyungpook National University, Taegu 702-701, Korea
Email: ibjung@kyungpook.ac.kr

George R. Exner
Affiliation: Department of Mathematics, Bucknell University, Lewisburg, Pennsylvania 17837
Email: exner@bucknell.edu

DOI: https://doi.org/10.1090/S0002-9939-02-06493-6
Keywords: Quadratically hyponormal operator, positively quadratically hyponormal operator, $k$-hyponormal operator
Received by editor(s): September 28, 2000
Received by editor(s) in revised form: June 11, 2001
Published electronically: May 29, 2002
Additional Notes: The first and second authors were supported by the Korea Research Foundation Grant (KRF-2000-015-DP0012).
Communicated by: David R. Larson
Article copyright: © Copyright 2002 American Mathematical Society